MAUDE Adverse Event Report: ETHICON INC. ETHIZIA HEMOSTATIC PATCH 2INX4IN; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED

ETHICON INC. ETHIZIA HEMOSTATIC PATCH 2INX4IN; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Catalog Number HSP510
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).C22 ¿ photo investigation to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Photo investigation summary this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, there were six pictures attached.In two images, a patch can be appreciated with a delamination in a corner.In another two images the label can be seen with a lot number 0000102026, manufacture date 2024-11-04, expiration date 2026-11-04.In the last photo a blister with a some white shadow can be noted along the area.Based on the photos provided the event reported is confirmed, however the cause of failure is unknown as a hands-on analysis of the patch is necessary to determine the cause of failure.No further investigation can be completed at this point.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Complaint information will be included in complaint trending that is reviewed by the applicable product quality safety surveillance data review board on a regular basis to determine if further action is necessary.A manufacturing record evaluation was performed for the finished device batch number and the manufacturing standards were met prior to the release of this batch.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and hemostatic patch was used.The site had a preclinical lab on wednesday, (b)(6) 2026.One patch was opened and it was more pliable/less rigid than other patches they have used.They also noticed some delamination between the layers of the patch at the corner.A the decision to not use the patch and open a new one.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: d 9.Device available for evaluation?, h3.Device evaluated by manufacturer? additional information: d 9.Device available for evaluation? d 9.Is device returned to manufacturer? h 6.Component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions.H3 investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned product.Visual analysis of the returned sample determined that a part of a hsp510 product was returned in two parts.Layers were visually noted and when use the tool for the investigation.As part of the j&j quality process, all devices are manufactured, inspected, and released to approved specifications.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHIZIA HEMOSTATIC PATCH 2INX4IN
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
GATT TECHNOLOGIES BV      
transistorweg 5
nijmegen 6534 AT
NL   6534 AT
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24372685
Report Number2210968-2026-01696
Device Sequence Number5572080
Product Code LMF
UDI-Device Identifier10705031471214
UDI-Public(01)10705031471214(17)261104(10)0000102026
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHSP510
Device Lot Number0000102026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown